Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Editor-in-chief: Juan L.G. Guirao (Technical University of Cartagena, Spain)

Applied Mathematics and Nonlinear Sciences (AMNS) provides a forum for the rapid publication of original research in the field. The journal’s scope encompasses all nonlinear dynamic phenomena associated with mechanical, structural, civil, aeronautical, oceanography, electrical, and control systems.

We particularly welcome papers in the  fields of celestial mechanics, mathematical physics, high-energy astrophysics, astrophysical  studies of the interstellar medium, planetary and space science.

Review articles and original contributions are based on analytical, computational, and experimental methods.

  • Elbaz Abouelmagd, National Research Institute of Astronomy and Geophysics, EGYPT 
  • Valentín Afraimovich, Universidad Autónoma San Luis de Potosí, MEXICO
  • Marat Ahkmet, Middle East Technical University, TURKEY
  • Sergio Amat, Technical University of Cartagena, SPAIN
  • Abdon Atangana, University of the Free State, SOUTH AFRICA
  • José María Amigó, Universidad Miguel Hernández, SPAIN
  • Francisco Balibrea, Universidad de Murcia, SPAIN
  • Dariusz Brzeziński , Politechnika Łódzka, POLAND
  • Tomás Caraballo, Universidad de Sevilla, SPAIN
  • Jinde Cao, Southeast University, CHINA
  • Huatao Chen, Harbin Institute of Technology, CHINA
  • Alexandre Carvalho, Universidade de São Paulo, BRAZIL
  • Wei Gao, Yunnan Normal University, Kunming, Yunnan, CHINA 
  • Abdel-Salam Gomaa, Qatar University, QATAR
  • Jingfei Jiang, Harbin Institute of Technology, CHINA
  • Peter Kloeden, Goethe-Universität Frankfurt am Main, GERMANY
  • Jürgen Kurths, Humboldt-Universität zu Berlin, GERMANY
  • Marek Lampart, VŠB-Technical University of Ostrava, CZECH REPUBLIC
  • Patrice Le Calvez, Institut de Mathematiques de Jussieu, Université Pierre et Marie Curie, FRANCE
  • Jaume Llibre, Universidad Autónoma de Barcelona, SPAIN
  • Kenneth R. Meyer, University of Cincinnati, USA
  • Michal Misiurewicz, Indiana University-Purdue University Indianapolis, USA
  • Vladimir Nekorkin, Russian Academy of Sciences, RUSSIA
  • Jesús Palacián, Universidad Pública de Navarra, SPAIN
  • Ernesto Pérez-Chavela, Instituto Tecnológico de México, MEXICO
  • Víctor M. Pérez García, Universidad de Castilla-La Mancha, SPAIN
  • Alfred Peris, Universidad Politécnica de Valencia, SPAIN
  • Enrique Pujals, Instituto Nacional de Matemática Pura e Aplicada, IMPA, BRAZIL
  • Francisco R. Ruiz del Portal, Universidad Complutense de Madrid, SPAIN
  • Miguel A.F. Sanjuan, Universidad Rey Juan Carlos, SPAIN
  • J.M. Sanz-Serna, Universidad Carlos III, SPAIN
  • Alexander N. Sharkovsky, National Academy of Sciences of Ukraine, UKRAINE
  • José A. Tenreiro-Machado, Polytechnic Institute of Porto, PORTUGAL
  • Oscar Valero, Balearic Islands University, SPAIN
  • Ezio Venturino, Università Degli Studi di Torino, ITALY
  • Marcelo Viana, Instituto Nacional de Matemática Pura e Aplicada, IMPA, BRAZIL
  • Bruce A. Wade, University Wisconsin-Milwaukee, USA
  • Xiao-Jun Yang, China University of Mining, CHINA
  • Enes Yilmaz, Princeton University, USA

Applied Mathematics and Nonlinear Sciences (AMNS) is dedicated to the publication of the highest quality short papers, regular papers, and expository papers. AMNS considers only original and timely contributions containing new results in various fields of Applied Mathematics and Nonlinear Sciences. Manuscripts may discuss fundamental or applied issues, and should offer clear evidence of novelty and significance. Papers devoted, for the most part, to pure mathematical and computational issues, with limited direct connection to current trends of nonlinear sciences research, are generally not suitable for publication in AMNS. Similarly, small technical advances, or papers concerned only with mathematical applications or issues of basic science may not be considered favorably.

 

AMNS accepts papers through double peer blind external review by professional colleagues in the relevant fields. Unless clearly below the standard required by the journal, submitted articles will be sent to referees. They will generally be reviewed by at least two experts with the aim of reaching a decision as soon as possible. Where possible, the final decision is made on the basis that the referees are in accordance with one another. When there is a strong disagreement between referees, advice is sought from a member of the journals Editorial Board.

 

AMNS provides a forum for the rapid publication of original research in the field. The journal’s scope encompasses all nonlinear dynamic phenomena associated with mechanical, structural, civil, aeronautical, oceanography, electrical, and control systems. Review articles and original contributions are based on analytical, computational, and experimental methods.

The journal examines such topics as perturbation and computational methods, symbolic manipulation, dynamic stability, local and global methods, bifurcations, chaos, and deterministic and random vibrations. The journal also investigates Lie groups, multibody dynamics, robotics, fluid-solid interactions, system modeling and identification, friction and damping models, signal analysis, and measurement techniques.

The scope of this journal covers but is not limited to:

  • Numerical analysis 
  • Numerical algebra 
  • Numerical methods for ODE, PDE, FDE 
  • Computational geometry 
  • Computational fluid dynamics 
  • Computational optimisation 
  • Computational probability 
  • Statistical computation and simulation 
  • Computational intelligence 
  • Computational complexity 
  • Theoretical computer science 
  • Computational physics 
  • Computational biology 
  • Dynamical systems
  • Mathematical analysis
  • Topology and its applications
  • Nonlinear methods and its applications
  • Related applications in physics, engineering, chemistry, economics and the social sciences

 

Lastest articles

New fixed point results in partial quasi-metric spaces
Oscar Valero, Zahra Mohammadi
(Pages 415–428)
Structural optimization under overhang constraints imposed by additive manufacturing processes: an overview of some recent results
Grégoire Allaire, Charles Dapogny, Rafael Estevez, Alexis Faure, Georgios Michailidis
(Pages 385–402)     Open Access

Articles more downloaded

Centers: their integrability and relations with the divergence
J. Llibre
(Pages 79–86)     Open Access
Applied mathematics and nonlinear sciences in the war on cancer
Víctor M. Pérez-García, Susan Fitzpatrick, Luis A. Pérez-Romasanta, Milica Pesic, Philippe Schucht, Estanislao Arana, Pilar Sánchez-Gómez
(Pages 423–436)     Open Access
Jittering regimes of two spiking oscillators with delayed coupling
Vladimir Klinshov, Oleg Maslennikov, Vladimir Nekorkin
(Pages 197–206)     Open Access

Journal details

ISSN:
2444-8656
Category:
Applied Mathematics, Nonlinear Sciences

Metrics

This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005
info@up4sciences.org
http://www.up4sciences.org

Blog

  
Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065